American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(47A10) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 121 to 150 of 258 found      Go to page: < 2 3 4 5 6 7 8 > >>

[121] Robin Harte and Woo Young Lee. Another note on Weyl's theorem. Trans. Amer. Math. Soc. 349 (1997) 2115-2124. MR 1407492.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[122] Alexander Sakhnovich. Canonical systems and transfer matrix-functions. Proc. Amer. Math. Soc. 125 (1997) 1451-1455. MR 1371140.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[123] W. Bulla, F. Gesztesy, W. Renger and B. Simon. Weakly coupled bound states in quantum waveguides. Proc. Amer. Math. Soc. 125 (1997) 1487-1495. MR 1371117.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[124] K. B. Laursen. Essential spectra through local spectral theory. Proc. Amer. Math. Soc. 125 (1997) 1425-1434. MR 1389525.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[125] M. Berkani and A. Ouahab. Théorème de l'application spectrale pour le spectre essentiel quasi-Fredholm. Proc. Amer. Math. Soc. 125 (1997) 763-774. MR 1340375.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[126] Sen-Zhong Huang. On Bernstein type theorems concerning the growth of derivatives of entire functions. Proc. Amer. Math. Soc. 125 (1997) 493-505. MR 1396981.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[127] Chunlan Jiang, Shunhua Sun and Zongyao Wang. Essentially Normal Operator + Compact Operator = Strongly Irreducible Operator. Trans. Amer. Math. Soc. 349 (1997) 217-233. MR 1376549.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[128] M. Lemanczyk, F. Parreau and D. Volný. Ergodic properties of real cocycles and pseudo-homogeneous Banach spaces. Trans. Amer. Math. Soc. 348 (1996) 4919-4938. MR 1389783.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[129] J. J. Koliha. Isolated spectral points. Proc. Amer. Math. Soc. 124 (1996) 3417-3424. MR 1342031.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[130] V. Kordula and V. Müller. The distance from the Apostol spectrum . Proc. Amer. Math. Soc. 124 (1996) 3055-3061. MR 1322931.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[131] Douglas R. Farenick and Woo Young Lee. Hyponormality and spectra of Toeplitz operators. Trans. Amer. Math. Soc. 348 (1996) 4153-4174. MR 1363943.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[132] Shaokuan Li. Taylor spectral invariance for crisscross commuting pairs on Banach spaces. Proc. Amer. Math. Soc. 124 (1996) 2069-2071. MR 1322934.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[133] F. Gesztesy and G. Teschl. On the double commutation method. Proc. Amer. Math. Soc. 124 (1996) 1831-1840. MR 1322925.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[134] Viviane Baladi, Yunping Jiang and Oscar E. Lanford III. Transfer operators acting on Zygmund functions. Trans. Amer. Math. Soc. 348 (1996) 1599-1615. MR 1348856.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[135] A. R. Sourour. Invertibility preserving linear maps on $\mathcal{L}(X)$. Trans. Amer. Math. Soc. 348 (1996) 13-30. MR 1311919.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[136] F. Gesztesy and B. Simon. Uniqueness theorems in inverse spectral theory for one-dimensional Schrödinger operators. Trans. Amer. Math. Soc. 348 (1996) 349-373. MR 1329533.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[137] Vladimir V. Kisil. Möbius transformations and monogenic functional calculus. Electron. Res. Announc. Amer. Math. Soc. 2 (1996) 26-33. MR 1405966.
Abstract, references, and article information   
View Article: PDF

[138] Christoph Schmoeger. On a generalized punctured neighborhood theorem in $\mathcal{L}(X)$ . Proc. Amer. Math. Soc. 123 (1995) 1237-1240. MR 1211590.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[139] Aharon Atzmon. Power regular operators . Trans. Amer. Math. Soc. 347 (1995) 3101-3109. MR 1264802.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[140] B. P. Duggal. On $p$-hyponormal contractions . Proc. Amer. Math. Soc. 123 (1995) 81-86. MR 1264808.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[141] Radu Gadidov. On polynomially bounded operators with rich spectrum . Proc. Amer. Math. Soc. 123 (1995) 2133-2139. MR 1243168.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[142] Bruce A. Barnes and Jon M. Clauss. Spectral and Fredholm properties of operators in elementary nest algebras . Trans. Amer. Math. Soc. 347 (1995) 1735-1741. MR 1285973.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[143] Hong Ke Du and Pan Jin. Perturbation of spectrums of $2\times 2$ operator matrices . Proc. Amer. Math. Soc. 121 (1994) 761-766. MR 1185266.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[144] Wei Bang Gong and De Guang Han. Spectrum of the products of operators and compact perturbations . Proc. Amer. Math. Soc. 120 (1994) 755-760. MR 1197538.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[145] R. Del Rio, S. Jitomirskaya, N. Makarov and B. Simon. Singular continuous spectrum is generic . Bull. Amer. Math. Soc. 31 (1994) 208-212. MR 1260519.
Abstract, references, and article information   
View Article: PDF

[146] V. Jakšić. On the spectrum of the Neumann Laplacian of long-range horns: a note on the Davies-Simon theorem . Proc. Amer. Math. Soc. 119 (1993) 663-669. MR 1155600.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[147] Josep Martínez. A representation lattice isomorphism for the peripherical spectrum . Proc. Amer. Math. Soc. 119 (1993) 489-492. MR 1158005.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[148] Mostafa Mbekhta. Generalized spectrum and a problem of Apostol . Proc. Amer. Math. Soc. 118 (1993) 857-859. MR 1145948.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[149] Josep Martínez. The essential spectral radius of dominated positive operators . Proc. Amer. Math. Soc. 118 (1993) 419-426. MR 1128728.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[150] Christoph Schmoeger. On isolated points of the spectrum of a bounded linear operator . Proc. Amer. Math. Soc. 117 (1993) 715-719. MR 1111438.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 121 to 150 of 258 found      Go to page: < 2 3 4 5 6 7 8 > >>